MAUDE Adverse Event Report: SPACELABS HEALTHCARE XHIBIT CENTRAL STATION; CENTRAL STATION REMOTE MONITOR

SPACELABS HEALTHCARE XHIBIT CENTRAL STATION; CENTRAL STATION REMOTE MONITOR
Model Number 011-0262-00
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they had a xhibit central station display that had stopped working while being used to monitor patients.There was no patient or user harm associated with this event.The customer shipped the display to spacelabs healthcare and it was evaluated by an equipment service center technician.The device would not power on.Spacelabs does not manufacture this product; it will be sent to the oem for repair.A follow up report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that they had a xhibit central station display that had stopped working while being used to monitor patients.There was no patient or user harm associated with this event.The customer shipped the display to spacelabs healthcare and it was evalauted by an equipment service center technician.The device would not power on.Spacelabs does not manufacture this product, it will be sent to the supplier for repair.A follow up report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
The unit was was received, evaluated, and repaired by the oem.It was reported that the unit had a faulty power supply.The faulty part was replaced and the display was returned to the customer.B5 - minor correction was made to b5.

Brand Name
XHIBIT CENTRAL STATION
Common Device Name
CENTRAL STATION REMOTE MONITOR
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key22400245
Report Number3010157426-2025-00112
Device Sequence Number4939529
Product Code MHX
UDI-Device Identifier10841522100536
UDI-Public(01)10841522100536
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K122146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number011-0262-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown